Welcome, Guest. Please login or register.
March 04, 2021, 10:43:51 am

Login with username, password and session length


Members
Stats
  • Total Posts: 758585
  • Total Topics: 64270
  • Online Today: 287
  • Online Ever: 4912
  • (November 13, 2019, 02:56:14 am)
Users Online
Users: 1
Guests: 184
Total: 185

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Do I Have HIV?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Lactic Acid increased  (Read 620 times)

0 Members and 1 Guest are viewing this topic.

Offline ZeldaDC

  • Member
  • Posts: 25
Lactic Acid increased
« on: December 27, 2020, 03:38:19 pm »
I know I gotta discuss this with my doctor, but I would like to see if there are similar experiences and advice to mention during my next appointment:

This March I will complete two years of treatment, I take dolutegravir + lamivudine + tenofovir fumarate my CD4 is 520 and Vl undetectable. In the last few days I have felt pressure on the right side of the abdomen, my tests show a little high creatinine and high lactic acid (2.59 mg / dl). Radiographic studies show mild enlargement of the liver . My doctor was thinking of reducing my dose but I read a little on the web I see that it is better to change the pill regimen.

I am kinda scared of the current symptoms and what comes, everything was fine with my health until this appeared  :(

Offline Expat1

  • Member
  • Posts: 363
Re: Lactic Acid increased
« Reply #1 on: December 28, 2020, 01:23:35 am »
Possible changes include switching out the nrtis with edurant. Juluca.
Or just takeing 2 of your 3 current drugs in Dovato.
Work with your doctor on this.

Offline Tonny2

  • Member
  • Posts: 2,391
Re: Lactic Acid increased
« Reply #2 on: December 28, 2020, 05:56:46 pm »




               Ojo.       Hi Zelda, I had lactic acidosis due to tenofovir, but my symptom was vomiting, 10-15 minutes after taking the tenifovir, I see you have different symptoms. Please keep us posted and I hope you feel better and donít worry, there are so many combos available for you...hugs

Offline ZeldaDC

  • Member
  • Posts: 25
Re: Lactic Acid increased
« Reply #3 on: December 29, 2020, 01:46:17 am »
Thanks for the responds and information guys.

I heard about Dovato and I didn't now about Juluca. And here another question comes to me: I had Hepatitis B but it isn't active or chronic, I resolved it. Reading Dovato's side effects mention "people who have a coexistence with hepatitis b", but nothing specifically about a case resolved... or, maybe it's me and I'm bad understanding all this.

My next appointment is on January 8th, but I'll try to go sooner.


Offline Mindless

  • Member
  • Posts: 341
Re: Lactic Acid increased
« Reply #4 on: December 29, 2020, 02:33:33 am »
H Zelda,

I'm currently taking Dovato. I'm aware about the warning taking this drug if you have an active infection of HVB. I think this is only related to coexisting active infections and not to healed/solved cases. That said, I'm not a doctor, so best option is to ask your ID doc about this topic.

Hugs

Offline ZeldaDC

  • Member
  • Posts: 25
Re: Lactic Acid increased
« Reply #5 on: December 30, 2020, 01:57:57 pm »
H Zelda,

I'm currently taking Dovato. I'm aware about the warning taking this drug if you have an active infection of HVB. I think this is only related to coexisting active infections and not to healed/solved cases. That said, I'm not a doctor, so best option is to ask your ID doc about this topic.

Hugs


Hi Mindless, Juluca and Dovato sounds really great! less components and good results as I can see... Right now Im not int a country with a direct access to these brands... but I wonder if there is a way to follow the same compositions by/with generics. . . Ill ask my Doctor... Thanks

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.